Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the nonlinear equations $\Delta u + e^u = 0$ and $\partial v/\partial t = \Delta v + e^v$


Author: Hiroshi Fujita
Journal: Bull. Amer. Math. Soc. 75 (1969), 132-135
DOI: https://doi.org/10.1090/S0002-9904-1969-12175-0
MathSciNet review: 0239258
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant and D. Hilbert, Methods of mathematical physics. Vol. 2, Interscience, New York, 1962.
  • 2. I. M. Gel'fand, Some problems in the theory of quasilinear equations, Uspehi Mat. Nauk 14 (1959), no. 2 (86), 87-158; English transl., Amer. Math. Soc. Transl. (2) 29 (1963), 295-381. MR 110868
  • 3. E. Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791-793. MR 50126
  • 4. T. Kato, On the upper and lower bounds of eigenvalues, J. Phys. Soc. Japan 4 (1949), 334-339. MR 38738


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12175-0

American Mathematical Society